How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

My 64 yr old mother took two 30 mg tamerazapam earlier& her

Customer Question

My 64 yr old mother took two 30 mg tamerazapam earlier& her reasoning was that she didn't get any rest the night before.my concern is that it may be too much.she seemed very loopy and was snacking on shoestring potatoes(normally difficult eating)but she seemed for the most part to coordinate hand to mouth ok.however,in my opinion I would conclude that she was under the influence of alcohol if I don't know better.she said she was ok.i helped tuck her in and sat with her for awhile.i fear it might be too deep of a sleep at her age and am not sure if I'm being over dramatic or not.her breathing seems steady and that of a person in a slumber.i made her drink a mug of milk before she fell asleep.can u advise me possibly what I should do according g to the info I've provides?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.

Hi there.
Thank you for your question.
I am Dr. SH and will be helping you out with your concerns today.

Expert:  Dr. SH replied 1 year ago.

30 mg temazepam is slightly on the higher side but not too much.

I think that she should be fine.

The good thing is that she is breathing well.

She should be okay as the drug is washed out in her urine over the next few hours.

Let me know if you have more questions.
Please rate me by clicking on one of the rating options at your end and then submitting your rating as that is the only way I am credited on here for helping you out.
Kindest regards